Breath in tb bacter again
M now in tb treatment from 2 month. My doctor said i have improved very well n i gotta take treatment for 4 month more. Prb is my brother sleeps with me n i see he is coughing from 1 week n even i can guess it may be bcz of tb. So if i breath in tb bacteria again from him during my treatment thn would i fall in MDR tb or treatment would just kill these new bacteria? Bcz my isoniazid plus n rifampin plus is now ended, m now in normal drug, can normal drug clear these new bactria? I m so stressed n i dont wanna take the treatment for more 2 year.
Like the answers? Chat privately with the doctor of your choice
Immediate contacts must be very careful, Is your brother having night sweats, fever, weight loss Get him tested for TB (Sputum for acid fast bacilli)
You better isolate
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.